Associate Professor of Mathematics
Warren Weaver Hall, Office 530
Ph.D., Mathematics, University of California, Berkeley, USA, 2009.
B.S., Mathematics, Texas A&M University, USA, 2002.
My general research interests lie in partial differential equations, the calculus of variations and probability theory. My focus for the last several years has been in homogenization of PDEs in random media and related problems in probability and statistical mechanics.
S. Armstrong, T. Kuusi and J.-C. Mourrat,
"The additive structure of elliptic homogenization",
S. Armstrong and P. Cardaliaguet,
"Stochastic homogenization of quasilinear Hamilton-Jacobi equations and geometric motions",
J. Eur. Math. Soc.,
S. N. Armstrong and C. K. Smart,
"Quantitative stochastic homogenization of convex integral functionals",
Ann. Sci. Éc. Norm. Supér.
48, 423-481 (2016)